MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MEDPOR PRIORITY CUSTOMIZED MANDIBLE AUG; IMPLANT

STRYKER LEIBINGER FREIBURG MEDPOR PRIORITY CUSTOMIZED MANDIBLE AUG; IMPLANT
Catalog Number 5444-4-610
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by the surgeon that during the procedure, the custom implant did not fit as expected.The design drawings appeared to be accurate however, the implants dimensions/features do not match.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue of the customized implant not fitting as expected was confirmed to be due to incorrect implantation by the surgeon.The implant was placed with the wrong orientation.Contact with the stryker sales representative revealed that the implant was used despite a possible surgical delay of two hours, and no revision surgery is planned.A device history record (dhr) review was conducted, and no deviations were found; all required tests were passed without discrepancies.A design analysis confirmed that the implant was manufactured according to the approved design proposal, with no deviations from the standard design process.The root cause of the issue was determined to be the surgeon's failure to follow the design proposal, resulting in the incorrect fit.Based on the investigation, there is no evidence of a product defect or any design, material, or manufacturing issues.

Brand Name
MEDPOR PRIORITY CUSTOMIZED MANDIBLE AUG
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19639037
Report Number0008010177-2024-00054
Device Sequence Number7146246
Product Code FWP
UDI-Device Identifier07613327466461
UDI-Public07613327466461
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5444-4-610
Device Lot Number2406031059
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown